发现好书期刊,享受阅读乐趣

海量图书期刊资源,随时随地畅享阅读乐趣

Errata: ?Nonlinear, analytic partial differential equations with generalized Goursat data,? vol. 37 (1970) pp. 367?376

Errata: ?Nonlinear, analytic partial differential equations with generalized Goursat data,? vol. 37 (1970) pp. 367?376

Colton, David; Gilbert, Robert P.
  • 期刊名称Duke Mathematical Journal
  • 作者Colton, David; Gilbert, Robert P.
  • 卷第39卷
  • 期第4期
  • 印刷ISSN0012-7094
  • 文件大小40.40KB
  • 发表时间1972-12
  • DOI10.1215/s0012-7094-72-03991-9
  • 页码823-823
← 返回【学霸图书馆】主页